MathSciNet Relay Station
MathSciNet bibliographic data
MR438943 81.46
Bisognano, Joseph J.; Wichmann, Eyvind H. On the duality condition for a Hermitian scalar field. J. Mathematical Phys. 16 (1975), 985–1007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement